Losartan and amlodipine

Common Questions and Answers about Losartan and amlodipine

cozaar

Has losartan been tested with tx drugs to insure it doesn't interfere with destroying HCV? I've been taking norvasc (amlodipine besylate) and atenolol for about 5 years for High blood pressure. I recently read that both of these drugs can be quite harmful to your liver, especially with HCV. 6 years ago I had a biopsy with no fibrosis after 22-25 years of disease. A couple of months ago my latest biopsy showed stage 2 fibrosis.
It should work. Mayo Clinic was involved in some of that testing and they used Diovan. the angiotensin drugs all work the same on fibrosis.
Still on Flucloxacillin but BP is so high so I am back on Losartan and Amlodipine Pills taken still are Bisop, Fluox, Naproxen, Omeprozole, 20mg Simvastatin, Ezetimibe.
I'm taking now losartan 50/12.5 htz and amlodipine 5mg. I'm on blood pressure pills over 30 years. My heart rate is slow, between 43 and 49. What do you recommend ?
52 yr old patient smoker, sedentary lifestyle (golf weekly), established hypertension ... 5yrs treated .. BP at diagnosis 215/115. Reasonable control on Losartan and Amlodipine .. Full doses of both. Normal bloods including renal function and cholesterol, no FH of CVD. Takes excess alcohol. Decides to adopt healthy lifestyle ... Weight loss of 42 lb over a 3 month period (from baseline of 280lb), stops smoking, reduces alcohol consumption drasticly.
Hi! Well, no amlodipine is not likely to cause cough as a side effect. However, please do not take this drug without consulting your doctor. Dry cough can also e due to acidity and gastric reflux, or due to irritants like smoke, pollution, dust etc. Hence, its best to consult your doctor to find the cause of your cough. If it is related to medicine, then only changing the drug will help. Take care!
There are no doctors on this forum although one may stop by from time-to-time. It is best to discuss your medication question/s with your health care provider as he/she has knowledge of your medical history and records, we on this forum do not.
i'm working 6pm-3am daily. when is the right time for me to take amlodipine and losartan?
I believe you are not that predisposed to have cough when you take amlodipine because unlike losartan, it does not predisposed you to have infections that causes cough. Nevertheless, before switching medications you have to consult with your physician first.
I have had three episodes of AF (July 06, Jan 08 and Feb 08), first treated with IV Flecanaide but the doctors are unwilling to use that again, so have put me on Amiodarone, Bisoprolol and Warfarin, on top of the meds I was already taking (Amlodipine, Losartan, Simvastatin), which seem to make me very tired and lethargic all of the time, and also very 'constricted' - even gentle excercise makes my chest tight and breathing difficult, and when I stand from sitting or crouching I nearly pass out.
Hard heart beat I am taking 10 mg Amlodipine, but am weaning myself off Losartan and am presently down to 12.5 mg. I started off at 100, then 50, 25 and now 12.5. I just dropped to the 12.5 today and in the wee hours lying in bed my heart seemed to be beating awfully hard. It bothered me so I got up. It's not beating extremely fast, between 84-90. Is there anything I can do to keep it from beating so hard?
I am currently taking amlodipine besylate, losartan potassium, and hctz. Lately my pressure has been high. Yesterday when I went to the doctor 160/95. I t has been high like that alot lately. My doctor wants to add another one a beta blocker propranolol. I have had hep C for years and have some fibroses. Isnt this too much medication.
Hello my name is Mike I have hypertension bp runs around 220/140 with hr 100-140, I am on Amlodipine 5mg, Lebetalol 600mg 2x daily HCTZ 25mg, Losartan 100mg, and my dr started me on nitro patch to help will the chest pain I am getting, I did have a cath study but everything came back normal. What would be causing my chest pain?
it continues till now a month has passed. When i sit down it gets continous. when i walk and sleep i am fine. i also take amlodipine and losartan recently .
Dear Doctor, Thanks for your valuable reply. I'm taking blood pressure med in 2 times ( Losartan Potassium, Amlodipine). milk thistle can bad Interaction with these medicine pls?
for my high blood presure but I run out of this medicine. My husband takes losartan 50 mg and amolidpine 5mg. My question is if I can take some combination of my husband medicine until I get my pills?
5 mg of Metoprolol and 10 mg Amlodipine for about 3 months. I have COPD and something was aggravating my breathing problems. I went to the doctor yesterday and he took me off the Metoprolol and put me on 100 mg of Losartan. He told me to just stop taking the Metoprolol. I questioned starting off with such a high dose of Losartan. I seem to be very sensitive to these medications and felt starting right off with 100 mg was a bit high.
Added to my daily regimen of Ketorolac 10mg,naproxn 500mg, Keetoconazole2% for skin condition,trammadolhcl 50 mg, Avapro300mg,metoprolol tart 25mg,losartan 100mg, amlodipine 10 mg,gabapentin 600 mg, Allopurinol 300mg, a lot right?? I am experiencing constant "needle pricking" pain in my shoulders neck and back. My fingers and palms of hands hurt and ache, I cannot make a fist, now the Dr. says that I have bone degeneration in my shoulders and need to visit an Orthopedic Dr.
I was found to be severely hypertensive and am currently on diffent drugs to control blood pressure. Amlodipine, Losartan, Metropolol Succinate and Nicorandil. ECGs are normal. Stress test also shows everything to be normal. Eko-color-doppler shows left ventricle has become thick. My cardiologist suspects I may be suffering from Microvascular angina and has suggested a Coronary Angiogram.
I am also dealing with hypertension, I'm only 22, don't smoke, no alcohol, eat decently healthy, not overweight, played sports still exercise...and my top number (systolic) runs in the 140's, 150's and I'm on 100mg losartan / 25mg hctz....can't seem to keep it down. If you was needing to see a cardiologist I'm sure your primary doctor would of referred you to one. You should have trust in your doctor, just try and relax and take it visit by visit...
I seem to be having trouble finding a BP medicine that works and also doesn't pose addition problems with my COPD. The Metoprolol and Amlodipine kept things in fair control but Metoprolol aggravated my already low functioning lungs. Now I am on Losartan and at first I thought it was working. But maybe that was just because I still had the Metoprolol in my system. In any event, once again my breathing function is worse. I started off on Lisinopril with a different doctor.
Benicar also belongs to this class. Azor contains a combination of amlodipine and olmesartan and this can cause an increase in pulse rate. If you have a high heart rate, you may benefit from a beta blocker. But please discuss the possibilities with your treating doctor. Regards.
My new VA doctor wants to change one of my blood pressure medications from 160 mg of Valsartan 2 times per day to an equivalent dose of 100 mg of Losartan but only once per day. My blood pressure has been controlled for years with typical readings around 118/70 using the Valsartan, Amlodipine 5mg, and a diuretic (hydrochlorothiazide 25mg). I have not made the change yet. 1. Why should I agree to experiment with reducing my primary blood pressure medication and what are the risks?
HI, I HAVE JUST BEEN DIAGNOSED WTH STAGE 3 ckd and prescribed losartan and atorvastatin my bp is 125/75 with amlodipine and metoprolol so is it necessary to add a third med for pb and a statin. I'm afraid to take them because of bad reviews .
You could also try various calcium channel blockers such as Amlodipine (norvasc). Make sure to quit smoking and take care of your cholesterol. Start with a heathy diet and exercise and if that doesn't work start taking a statin.
I developed high blood pressure this year and at first was put on lisinopril - taken off because thought it could be the culprit put on losartan 100 mg and 25 mg of hydrocholothiazide. Cough still persists taken off losartan because 1 in 1000 develop cough and put on amlodipine besylate 10 mg. A chest cat scan ordered and am awaiting results. Everytime doctor listens to chest it is clear no wheezing etc.. She gave me an albuterol inhaler that does little good.
Candesartan - Atacand Irbesartan - Avapro Losartan - Cozaar Telmisartan - Micardis Valsartan - Diovan Other, Less Commonly Used Hypertension Drugs Clonidine - Catapres Doxazosin - Cardura Guanabenz - Wytensin Guanfacine - Tenex Hydralazine hydrochloride - Apresoline Methyldopa - Aldomet Prazosin - Minipress Reserpine - Serpasil Terazosin - Hytrin Combination Drugs For Hypertension Amiloride and hydrochlorothiazide - Moduretic
Clonidine, Glimepiride, Byetta, Metformin, Amlodipine, Crestor, and Losartan HCT. Is it possible that it could be these meds? Please help!! I'm working by tail off and still have a GUT. Thank you in advance.
Had been taking Losar 25 (Losartan Potassium IP). Doctor increased the dosage to Losar 25x2 +Amlodipine Basilate 5mg. Still not much relief in the discomfort level. At random I have a kind of heaviness on my head, a feeling consistent with a person taking strong wine giving a post-feeling muscle pull on the face.(I do not drink or smoke). Also a kind of numbness is also felt at times. Discomfort or pain in the back and left side of head is felt (infrequent). Did an MRI Scan on 20 Jan 2012.
Hello my name is Mike I have hypertension bp runs around 220/140 with hr 100-140, I am on Amlodipine 5mg, Lebetalol 600mg 2x daily HCTZ 25mg, Losartan 100mg, and my dr started me on nitro patch to help will the chest pain I am getting, I did have a cath study but everything came back normal. What would be causing my chest pain?
MedHelp Health Answers